# SDR CA000719009

- Difficulty date: June 23, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 7,102 hours
- Engine: Cont IO520L
- System (JASC): 2800 · Aircraft Fuel System
- Part: Line
- Part number: 120040696
- Condition: Eroded
- Location: Fuel Line Assy
- Part time: 71,770 cycles
- Component: Fuel Line Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL WAS LEAKING FROM BELLY OF AIRCRAFT WHILE PARKED.  FLOOR WAS OPENED AND FUEL LINE BETWEEN FUEL PUMP AND F/W WAS ERODED (PITTED) AND LEAKING FUEL INTO BELLY.  LINE WAS REMOVED AND REPLACEMENT LINE INSTALLED.
